# SDR SWAA2018082124499

- Difficulty date: August 13, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 LOWER EMERGENCY LIGHT ASSEMBLY DAMAGED.  R&R LIGHT IAW AMM.
